# SDR 96ZZZM1052

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Psi Gauge
- Part number: 1143800097
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,508 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE FLIGHT CREW NOTICED THE RIGHT ENGINE OIL PRESSURE INDICATION HAD DROPPED TO 27 PSI, BUT NO 'LOW PRESSURE' LIGHT.  THEY TURNED BACKED TO MKE (FLT NR 1162 MKE-SBN) AND TOOK PRECAUTION TO SAVE THE ENGINE BY FEATHERING IT ON FINAL APPROACH.  MX REPLACED THE RIGHT OIL PRESSURE INDICATOR AND THE OIL PRESSURE TRANSDUCER P/N NR 101-3899023-5 S/N 4614-1-73.  (M)
